MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher and paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject mr290v vented autofeed humidification chamber as part of the rt266 infant dual-heated evaqua2 breathing circuit to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility via a fisher & paykel (f&p) healthcare field representative that an mr290v vented autofeed humidification chamber provided with an rt266 infant dual-heated evaqua2 breathing circuit was leaking water.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v vented autofeed humidification chamber provided as part of the rt266 infant dual-heated evaqua2 breathing circuit was returned to fisher & paykel (f&p) healthcare in new zealand where it was visually inspected and analysed.Results: visual inspection of the returned mr290v humidification chamber confirmed the presence of a crack along the base of the chamber.A leak test was performed and confirmed that the subject mr290v humidification chamber did not pass.Chemical analysis of the returned device was also performed and identified dried white residue on top of the chamber dome, and on the chamber flange.Conclusion: the reported water leakage was confirmed to be due to a crack on the chamber dome.Based on our investigation, the crack is likely to have been caused by exposure to incompatible chemicals, resulting in the formation of environmental stress cracking of the chamber dome.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specifications at the time of production.The user instructions for the mr290v vented autofeed humidification chamber state the following: - do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- do not use the chamber if the seals are not intact when received, or if it has been dropped.- use of the mr290 above maximum operating pressure may lead to cracking, water leakage and, on rare occasions, could lead to a loss of ventilator pressure.- use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22869943
Report Number9611451-2025-00775
Device Sequence Number9137014
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103254064(11)240724(17)290724
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103254064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GETINGE SERVO-N VENTILATOR; GETINGE SERVO-N VENTILATOR
Patient SexUnknown